Alert archive / Idaho / Red Flag Warnings in 2015

Red Flag Warning 8, NWS Pocatello, ID

September 3, 20159 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 3, 2015, 2:12 PM MDT for 9 counties in Idaho. It took effect at Sep 4, 2015, 1:00 PM MDT. It was in force for 9 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 3, 2015, 2:12 PM MDT (20:12 UTC)
In effect from
Sep 4, 2015, 1:00 PM MDT
Expired
Sep 4, 2015, 10:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Caribou County, ID, Cassia County, ID, Franklin County, ID, Oneida County, ID, Power County, ID, Twin Falls County, ID

The radar

The Pocatello radar (KSFX), 66 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 7:00 PM MDTTSTM WND GST 485 Ene Black Pine, IDJUNIPER INTERCHANGE ITD SITE.
Sep 4, 7:04 PM MDTTSTM WND GST 473 Ne Chesterfield, IDPOLE CANYON RAWS SITE.
Sep 4, 7:11 PM MDTTSTM WND GST 422 Nw Ovid, IDGRACE CWOP SITE.
Sep 4, 7:45 PM MDTTSTM WND GST 421 W Gray, IDDALE BITNER/WAYAN RAWS SITE.
Sep 4, 8:01 PM MDTTSTM WND GST 421 S Michaud, IDPOCATELLO AIRPORT.
Sep 4, 8:01 PM MDTNON-TSTM WND GST 421 S Michaud, IDPOCATELLO AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3008 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS85 KPIH 032012
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
212 PM MDT THU SEP 3 2015

...A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY FROM 1 PM MDT TO
10 PM MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
427 AS WELL AS ZONE 413 BELOW 5000 FEET...

AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND
OREGON TOMORROW. AS THIS LOW APPROACHES TOMORROW LOOK FOR STRONG
SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES
413 AND 427.

IDZ427-041200-
/O.NEW.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
212 PM MDT THU SEP 3 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
427...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FRIDAY FROM 1 PM TO 10 PM MDT.

* AFFECTED AREA...FIRE WEATHER ZONE 427.

* WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH.

* HUMIDITY...12 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ413-041200-
/O.NEW.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
CARIBOU RANGE/CARIBOU NF-
212 PM MDT THU SEP 3 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
413 BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FRIDAY FROM 1 PM TO 10 PM MDT.

* AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET.

* WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH.

* HUMIDITY...14 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
4 follow-up statements
992 
WWUS85 KPIH 040944
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
344 AM MDT FRI SEP 4 2015

...A RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM MDT TO 10 PM
MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS
WELL AS ZONE 413 BELOW 5000 FEET...

AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND
OREGON TOMORROW. AS THIS LOW APPROACHES TOMORROW LOOK FOR STRONG
SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY OVER FIRE WEATHER ZONES
413 AND 427.

IDZ427-042100-
/O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
344 AM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 427...

* AFFECTED AREA...FIRE WEATHER ZONE 427.

* WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH.

* HUMIDITY...12 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ413-042100-
/O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
CARIBOU RANGE/CARIBOU NF-
344 AM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET.

* WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH.

* HUMIDITY...14 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
831 
WWUS85 KPIH 040946
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
346 AM MDT FRI SEP 4 2015

...A RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM MDT TO 10 PM
MDT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS
WELL AS ZONE 413 BELOW 5000 FEET...

AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND
OREGON TODAY. AS THIS LOW APPROACHES LOOK FOR STRONG SOUTHERLY
WINDS AHEAD OF AN APPROACHING COLD FRONT AND LOW RELATIVE
HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427.

IDZ427-042100-
/O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
346 AM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 427...

* AFFECTED AREA...FIRE WEATHER ZONE 427.

* WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH.

* HUMIDITY...12 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ413-042100-
/O.CON.KPIH.FW.W.0008.150904T1900Z-150905T0400Z/
CARIBOU RANGE/CARIBOU NF-
346 AM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 413 BELOW 5000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 413 BELOW 5000 FEET.

* WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH.

* HUMIDITY...14 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
192 
WWUS85 KPIH 042045
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
245 PM MDT FRI SEP 4 2015

...A RED FLAG WARNING IS IN EFFECT TODAY UNTIL 10 PM MDT FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427 AS WELL AS
ZONE 413 BELOW 5000 FEET...

AN UPPER LEVEL LOW SYSTEM WILL DROP DOWN OVER WASHINGTON AND
OREGON TODAY. AS THIS LOW APPROACHES LOOK FOR STRONG SOUTHERLY
WINDS AHEAD OF AN APPROACHING COLD FRONT AND LOW RELATIVE
HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427.

IDZ427-050400-
/O.CON.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
245 PM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 427...

* AFFECTED AREA...FIRE WEATHER ZONE 427.

* WIND...SOUTH 15 TO 20 MPH GUSTING TO 25 TO 30 MPH.

* HUMIDITY...12 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ413-050400-
/O.CON.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/
CARIBOU RANGE/CARIBOU NF-
245 PM MDT FRI SEP 4 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 413 BELOW 5000 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 413.

* WIND...SOUTH 20 TO 25 MPH GUSTING TO 35 TO 40 MPH.

* HUMIDITY...14 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
590 
WWUS85 KPIH 050336
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
936 PM MDT FRI SEP 4 2015

IDZ427-050445-
/O.EXP.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
936 PM MDT FRI SEP 4 2015

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 427...

WIDESPREAD GUSTY WINDS AND LOW HUMIDITY ISSUES HAVE SUBSIDED THIS
EVENING. THE WARNING WILL EXPIRE AS PLANNED AT 10 PM MDT. WE MAY
SEE SPORADIC STRONG WINDS AS SHOWERS AND ISOLATED STORMS ARE
STILL MOVING OVER FAR EASTERN IDAHO.

$$

IDZ413-050445-
/O.EXP.KPIH.FW.W.0008.000000T0000Z-150905T0400Z/
CARIBOU RANGE/CARIBOU NF-
936 PM MDT FRI SEP 4 2015

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
413 BELOW 5000 FEET...

WIDESPREAD GUSTY WINDS AND LOW HUMIDITY ISSUES HAVE SUBSIDED THIS
EVENING. THE WARNING WILL EXPIRE AS PLANNED AT 10 PM MDT. WE MAY
SEE SPORADIC STRONG WINDS AS SHOWERS AND ISOLATED STORMS ARE
STILL MOVING OVER FAR EASTERN IDAHO.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 3, 2:10 PM MDT, 2 minutes earlier.

Area forecast discussion, Sep 3, 2:10 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
210 PM MDT THU SEP 3 2015

.DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE LOW PRESSURE SYSTEM
DIGGING SOUTHWARD ALONG THE WASHINGTON AND OREGON COAST...WE ARE
STILL PATIENTLY AWAITING THE ARRIVAL IN SOUTHEAST IDAHO. IN THE
MEANTIME...SATELLITE ALSO SHOWS A MINOR DISTURBANCE IN EASTERN
NEVADA WORKING THIS WAY. NOT MUCH ON RADAR YET BUT HAVE INCLUDED A
SLIGHT CHANCE OF A THUNDERSTORMS IN THE ROCKLAND...POCATELLO AND
BLACKFOOT AREA THIS EVENING. THIS LITTLE DISTURBANCE WILL CONTINUE
NORTH TO ISLAND PARK TOWARDS MORNING. SOUTHERLY WINDS INCREASE
SHARPLY OVER THE CARIBOU HIGHLANDS FRIDAY AFTERNOON...SOUTH WINDS OF
15 TO 25 WITH GUSTS UP TO 35 MPH POSSIBLE. AS FOR THE LOW DIGGING
DOWN THE COAST...WE HAVE A CHANCE OF SHOWERS IN THE CENTRAL
MOUNTAINS AROUND CHALLIS AND STANLEY TONIGHT AND FRIDAY. MODELS
CONTINUE TO SUPPORT THE IDEA OF THIS SYSTEM CROSSING SOUTHEAST IDAHO
SATURDAY SO WE ARE STANDING FIRM ON THE CHANCE OF SHOWERS WITH
ISOLATED THUNDERSTORMS. BY SUNDAY...THIS SYSTEM MOVES NORTHEAST
LEAVING A WEST TO NORTHWEST FLOW PATTERN THAT IS MOSTLY DRY FOR
SEVERAL DAYS...WITH THE EXCEPTION OF A DISTURBANCE OVER NORTHERN
IDAHO MONDAY THAT MAY LEAVE SPOTTY SHOWERS NEAR THE MONTANA LINE.
EARLY NEXT WEEK...CONDITIONS MAY BE DRY ENOUGH FOR MORNING LOWS TO
APPROACH FREEZING AND THREATEN THOSE SENSITIVE GARDEN PLANTS. RS

&&

.AVIATION...AN UPPER LEVEL LOW SYSTEM DROPPING DOWN INTO WASHINGTON
CURRENTLY WILL BRING BREEZY WINDS ACROSS THE SNAKE RIVER PLAIN THIS
AFTERNOON. ADDITIONALLY...LOOK FOR VICINITY THUNDERSTORMS FOR KIDA
AND TO AN LESSER EXTENT FOR KPIH LATE THIS AFTERNOON THROUGH EARLY
EVENING. EXPECT VICINITY SHOWERS AFTER MIDNIGHT FOR KPIH...KIDA AND
KSUN THROUGH TOMORROW MORNING. EXPECT EVEN STRONGER WINDS AND BETTER
PRECIPITATION CHANCES FOR FRIDAY. WYATT

&&

.FIRE WEATHER...AN UPPER LEVEL LOW SYSTEM DROPPING DOWN INTO
WASHINGTON CURRENTLY WILL BRING BREEZY WINDS AND ISOLATED MOUNTAIN
THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. AS THE LOW
APPROACHES TOMORROW LOOK FOR STRONG SOUTHERLY WINDS AND LOW RELATIVE
HUMIDITY OVER FIRE WEATHER ZONES 413 AND 427. THUS...HAVE ISSUED A
RED FLAG WARNING FOR THESE TWO ZONES. AS THIS LOW MOVES OVER OUR
AREA THIS WEEKEND...LOOK FOR LITTLE PRECIPITATION OVER OUR SOUTHERN
AREAS. HOWEVER...STILL EXPECT WETTING RAINS OVER NORTHERN AREAS...
MAINLY IN ZONES 422...475 AND 476 FRIDAY THROUGH SUNDAY. WYATT

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 10 PM MDT FRIDAY FOR IDZ413-427.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:44 PM MDTSpecial Weather StatementPIHBingham46 min
Sep 2, 9:28 PM MDTSpecial Weather StatementPIHBonneville47 min
Sep 3, 5:40 PM MDTSpecial Weather StatementPIHPower80 min
Sep 3, 5:49 PM MDTSpecial Weather StatementPIHBear Lake, Caribou, Franklin86 min

Nearby

Red Flag Warnings in Idaho, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.